| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation and verified the reported issue noting the likely cause is damage to the rear case which lead to the battery pins in well 2 to be pushed in.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device powers up momentarily but then powers itself off.Cannot enter set-up mode.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.The rear case assembly, including the battery pins, was replaced to resolve the issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description